By Topic

An Improved Input Delay Approach to Stabilization of Fuzzy Systems Under Variable Sampling

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Xun-Lin Zhu ; Dept. of Math., Zhengzhou Univ., Zhengzhou, China ; Bing Chen ; Dong Yue ; Youyi Wang

In this paper, we investigate the problem of stabilization for sampled-data fuzzy systems under variable sampling. A novel Lyapunov-Krasovskii functional (LKF) is defined to capture the characteristic of sampled-data systems, and an improved input delay approach is proposed. By the use of an appropriate enlargement scheme, new stability and stabilization criteria are obtained in terms of linear matrix inequalities (LMIs). Compared with the existing results, the newly obtained ones contain less conservatism. Some illustrative examples are given to show the effectiveness of the proposed method and the significant improvement on the existing results.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:20 ,  Issue: 2 )